Improved algorithms for splitting full matrix algebras

Ivanyos, Gábor and Lelkes, Á and Rónyai, Lajos (2013) Improved algorithms for splitting full matrix algebras. JP JOURNAL OF ALGEBRA, NUMBER THEORY AND APPLICATIONS, 28 (2). pp. 141-156. ISSN 0972-5555 MTMT:2474051

[img]
Preview
Text
Ivanyos_141_2474051_ny.pdf

Download (141kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 05 Feb 2014 14:55
URI: http://eprints.sztaki.hu/id/eprint/7533

Update Item Update Item